Überdeckung der Ebene durch inkongruente Kreise.

Gerd Blind

Mathematische Zeitschrift (1974)

  • Volume: 140, page 179-194
  • ISSN: 0025-5874; 1432-1823

How to cite


Blind, Gerd. "Überdeckung der Ebene durch inkongruente Kreise.." Mathematische Zeitschrift 140 (1974): 179-194. <http://eudml.org/doc/172141>.

author = {Blind, Gerd},
journal = {Mathematische Zeitschrift},
pages = {179-194},
title = {Überdeckung der Ebene durch inkongruente Kreise.},
url = {http://eudml.org/doc/172141},
volume = {140},
year = {1974},

AU - Blind, Gerd
TI - Überdeckung der Ebene durch inkongruente Kreise.
JO - Mathematische Zeitschrift
PY - 1974
VL - 140
SP - 179
EP - 194
UR - http://eudml.org/doc/172141
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.